# SDR SWAA2021030350197

- Difficulty date: February 17, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT DOUBLER IS CRACKED ON FWD SIDE OF LOWER VAPOR BARRIER BS663 LBL26 WL154 / LOCATED AND DRILLED NEW REINFORCEMENT DOUBLER ON FWD SIDE OF LOWER VAPOR BARRIER BS 663 LBL 26 WL 154 IAW SRM 51-40-05-0G-0 PARA 4 FIG. 3 AND FIG. 4; WILL BE INSTALLED ON NRC U283735
